# SDR 9724251160

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, WHILE IN REVERSE THRUST THE NR 3 ENGINE COMPRESSOR STALLED.  THE EGT ROSE TO 880C BEFORE THE ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED THE ENGINE PER MM71-00-00 WITH NO DEFECTS NOTED.  THE ENGINE WAS RUN WITH NORMAL INDICATIONS.  THE NR 3 THRUST REVERSER WAS PLACED ON MEL AND THE AIRCRAFT RETURNED TO SERVICE.
